# SDR SWIA202300315014

- Difficulty date: January 28, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 44,304 hours, 37,702 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Unknown
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MULTIPLE SPOTS OF CORROSION AND SCRATCHES NOTED ON FLOOR SEAT RAIL AT LBL9 BTWN FS559-FS559.0+80 (MARKED)     (C-CHECK RO 3/11/2023)    REMOVED AND REPLACED SEAT RAIL FROM FS559.0 TO FS559.0+80 LBL9. REF CRJ 200 AMM 53-01-11-400-802, TORQUE W, TUC 5659 DUE 28FEB23
